# SDR ASAA2014010312318

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 19,354 hours, 6,029 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: Illuminated
- Location: Windshield Ovrht
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD WINDSHIELD OVERHEAT LIGHT WILL NOT EXTINGUISH.  ACFT GROUNDED. FOUND RT FWD WINDOW HEAT CIRCUIT BREAKER TRIPPED. INSPECTED CIRCUIT BREAKER AND RESET IAW MM 20-60-01.  WINDOW HEAT OPS CHECKED GOOD, CONTROLLER BITE TESTED,  OPS CHECKED GOOD WITH NO CURRENT FAULT.  GROUND VERIFICATION TEST ALL NORMAL, IAW MM 30-41-00. NO HISTORY 30 DAYS.
